Generic Fixed Point Free Action of Arbitrary Finite Groups.
Mathematische Zeitschrift, Tome 187 (1984), pp. 491-504
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__187_173506,
author = {Alexandre Turull},
title = {Generic {Fixed} {Point} {Free} {Action} of {Arbitrary} {Finite} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {491--504},
year = {1984},
volume = {187},
zbl = {0574.20013},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__187_173506/}
}
Alexandre Turull. Generic Fixed Point Free Action of Arbitrary Finite Groups.. Mathematische Zeitschrift, Tome 187 (1984), pp. 491-504. http://geodesic.mathdoc.fr/item/MZ_1984__187_173506/